RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 5, Pages 1044–1047 (Mi dan39205)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Criteria for the strong law of large numbers for classes of stationary processes and homogeneous random fields

V. F. Gaposhkin


Full text: PDF file (417 kB)

Bibliographic databases:
UDC: 519.214
Presented: А. Н. Колмогоров
Received: 01.02.1975

Citation: V. F. Gaposhkin, “Criteria for the strong law of large numbers for classes of stationary processes and homogeneous random fields”, Dokl. Akad. Nauk SSSR, 223:5 (1975), 1044–1047

Citation in format AMSBIB
\Bibitem{Gap75}
\by V.~F.~Gaposhkin
\paper Criteria for the strong law of large numbers for classes of stationary processes and homogeneous random fields
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 5
\pages 1044--1047
\mathnet{http://mi.mathnet.ru/dan39205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0394830}
\zmath{https://zbmath.org/?q=an:0333.60029}


Linking options:
  • http://mi.mathnet.ru/eng/dan39205
  • http://mi.mathnet.ru/eng/dan/v223/i5/p1044

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Gaposhkin, “A theorem on the convergence almost everywhere of a sequence of measurable functions, and its applications to sequences of stochastic integrals”, Math. USSR-Sb., 33:1 (1977), 1–17  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:29
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020